User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Gissibl, N. and Klüppelberg, C. 
Title:
Max-linear models on directed acyclic graphs 
Abstract:
We consider a new structural equation model in which all random variables can be written as a max-linear function of their parents and independent noise variables. For the corresponding graph we assume that it is a directed acyclic graph. We show that the model is max-linear and detail the relation between the weights of the structural equation model and the max-linear coefficients. We characterize all max-linear models which are generated by this structural equation model. This leads to the pre...    »
 
Keywords:
directed acyclic graph, graphical model, max-linear model, regular conditional distribution, structural equation model 
Journal title:
Bernoulli 
Year:
2018 
Journal volume:
24 
Year / month:
2018-03 
Quarter:
1. Quartal 
Month:
Mar 
Journal issue:
4A 
Pages contribution:
2693–2720 
Reviewed:
ja 
Language:
en 
Fulltext / DOI:
WWW:
Publisher address:
Cornel University Library 
Notes:
MSC 2010 subject classifications: Primary 60G70, 60E15, 05C20; secondary 05C75. 
Status:
Postprint / reviewed 
Semester:
WS 17-18 
TUM Institution:
Lehrstuhl für Mathematische Statistik 
Format:
Text